# SDR NOCA04707

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Defective
- Location: Fire Loop
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.  REPLACED TERMINAL END AT LOWER FWD LOOP 1 DETECTOR PER 26-11-21 WDM.  OPS CHECKS OK.
